Title: A family of constacyclic codes over 𝔽pm [υ, w]/⟨υ2 − 1, w2 − 1, υw

Authors: Habibul Islam; Ram Krishna Verma; Om Prakash

Addresses: Department of Mathematics, Indian Institute of Technology Patna, Patna – 801106, India ' Department of Mathematics, Indian Institute of Technology Patna, Patna – 801106, India ' Department of Mathematics, Indian Institute of Technology Patna, Patna – 801106, India

Abstract: In this article, for any odd prime p, we study the constacyclic and skew constacyclic codes of arbitrary length over R = 𝔽pm [υ, w]/⟨υ2 − 1, w2 − 1, υw⟩. It is shown that the Gray images of constacyclic and skew constacyclic codes of length n over R are quasi-twisted and skew quasi-twisted codes, respectively over 𝔽pm of length 4 n with index 4. Also, the structures of constacyclic and skew constacyclic codes are obtained by decomposition method.

Keywords: constacyclic code; skew constacyclic code; Gray map; self-dual code.

DOI: 10.1504/IJICOT.2020.110677

International Journal of Information and Coding Theory, 2020 Vol.5 No.3/4, pp.198 - 210

Received: 17 Sep 2018
Accepted: 20 Oct 2018

Published online: 13 Oct 2020 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article